# SDR 97UAL900471

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EEL SYSTEM  FROM NUMBER TWO LEFT DOOR TO FIRST OVERWING EXIT DOOR WAS INOP.  FOUND DEFECTIVE CABLE.  REPAIRED CABLE, GROUND CHECK WAS GOOD.
